# SDR PIDA07029

- Difficulty date: April 26, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 49,122 hours, 28,676 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, NOTED CORROSION ON UPPER CORD OF BS 294 FLOORBEAM FROM BL 0 TO LBL 12.  REPLACED SECTION OF FLOORBEAM -T- CAP FROM LBL 12 TO THE RIGHT SERVICE DOOR PER SRM 53-10-9 FIGURE 5.
